# SDR DALA2024052105380

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON LOWER SKIN, SLAT PANEL #1 LH WS 168.0. SUMMARY OF NRC 00610: SCRATCH ON LOWER SKIN, SLAT PANEL #1 LH WS 168.0 WAS REPAIRED PER ER/A 618009-14 REV ORIG. SECTION I PERMANENT REPAIR AND PER PRI 618009-14 REV 1. ASSOCIATED ER/A 14-618009 ADDED FOR AC 9560. (LP #0352239)
